Alert archive / Indiana / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 68, NWS Northern Indiana

June 15, 2008Pulaski County, White County, Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Jun 15, 2008, 6:03 PM EDT for Pulaski County, White County, Indiana. It was in force for 42 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2008, 6:03 PM EDT (22:03 UTC)
Expired
Jun 15, 2008, 6:45 PM EDT
In force
42 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon

Counties Pulaski County, IN, White County, IN

The radar

The Northern Indiana radar (KIWX), 110 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 6:07 PM EDTTSTM WND DMGWinamac, INPOWER OUTAGES REPORTED
Jun 15, 6:15 PM EDTTSTM WND DMGBuffalo, INDAMAGE REPORTED TO SEVERAL TRAILER HOMES...ROOF RIPPED OFF ONE TRAILER HOME.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 4:21 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.1 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2008-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 325 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2008-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
325 J/kg
Mixed-layer CIN
-194 J/kg
Mixed-layer LCL
1628 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIWX 152204
SVRIWX
INC131-181-152245-
/O.NEW.KIWX.SV.W.0068.080615T2203Z-080615T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
603 PM EDT SUN JUN 15 2008

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  PULASKI COUNTY IN NORTHWEST INDIANA
  WHITE COUNTY IN NORTHWEST INDIANA

* UNTIL 645 PM EDT

* AT 458 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE SEVERE
  STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 5 MILES WEST OF
  MEDARYVILLE TO LEE TO 11 MILES WEST OF LEE...OR ALONG A LINE
  EXTENDING FROM 13 MILES NORTHEAST OF RENSSELAER TO 9 MILES EAST OF
  RENSSELAER TO RENSSELAER...AND MOVING SOUTHEAST AT 42 MPH.

* LOCATIONS IN THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
  WINAMAC...
  MONTICELLO...
  MONON...
  WOLCOTT...
  SITKA...BUFFALO AND LAKESIDE...
  PULASKI...SMITHSON AND NORWAY...

THIS IS A DANGEROUS LINE OF SEVERE THUNDERSTORMS WITH A HISTORY OF 
PRODUCING WIND DAMAGE. IF YOU ARE IN THE PATH...PREPARE IMMEDIATELY 
FOR PENNY SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 
MPH...ALONG WITH DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE 
SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT 
AWAY FROM WINDOWS.

LAT...LON 4085 8700 4091 8699 4092 8694 4114 8693
      4104 8647 4092 8648 4091 8659 4074 8659
      4074 8674 4073 8676 4059 8677 4058 8678
      4077 8711 4084 8711
TIME...MOT...LOC 2203Z 298DEG 36KT 4106 8692 4091 8693
          4088 8711

$$
1 follow-up statement
000 
WWUS53 KIWX 152223
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
623 PM EDT SUN JUN 15 2008

INC131-181-152245-
/O.CON.KIWX.SV.W.0068.000000T0000Z-080615T2245Z/
PULASKI IN-WHITE IN-
623 PM EDT SUN JUN 15 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR WHITE AND PULASKI COUNTIES...

AT 620 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE SEVERE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 3 MILES NORTH OF
LAKESIDE TO SITKA TO 4 MILES NORTHWEST OF REYNOLDS...OR ALONG A LINE
EXTENDING FROM 8 MILES SOUTHWEST OF WINAMAC TO 6 MILES NORTH OF
MONTICELLO TO 9 MILES NORTHWEST OF MONTICELLO...AND MOVING SOUTHEAST
AT 41 MPH.

LOCATIONS IN THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
  MONTICELLO...STAR CITY AND LAWTON...
  THORNHOPE...IDAVILLE AND BURNETTSVILLE...

THIS IS A DANGEROUS LINE OF SEVERE THUNDERSTORMS. IF YOU ARE IN THE
PATH...PREPARE IMMEDIATELY FOR PENNY SIZE HAIL...AND DESTRUCTIVE
WINDS IN EXCESS OF 70 MPH.....ALONG WITH DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4085 8700 4091 8699 4092 8694 4114 8693
      4104 8647 4092 8648 4091 8659 4074 8659
      4074 8674 4073 8676 4059 8677 4058 8678
      4077 8711 4084 8711
TIME...MOT...LOC 2223Z 298DEG 36KT 4097 8669 4082 8670
          4079 8688

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 5:11 PM EDT, 52 minutes earlier.

Area forecast discussion, Jun 15, 5:11 PM EDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
511 PM EDT SUN JUN 15 2008

.UPDATE...
LINE RAPIDLY DEVELOPED ALONG/AHEAD OF CDFNT FM SW MI INTO CENTRAL
IL THIS AFTN. UPDATED ZFP FOR SVR TSTM WATCH AND TO INCREASE POPS
SW LATE THIS AFTN AND SE THIS EVE.

&&

.PREV DISCUSSION... /ISSUED 324 PM EDT SUN JUN 15 2008/

SHORT TERM...
TONIGHT THROUGH MONDAY NGT...
AIRMASS STILL RECOVERING FROM PASSAGE OF TSTM CLUSTER/OUTFLOW
BOUNDARY THIS MORNING. SPC ANALYSIS INDICATES WK INSTABILITY WITH
SBCAPES APCHG 1KJ/KG AND WK SBCIN REMAINING OVER THE CWA ATTM. WAA
AND DIURNAL HEATING/MIXING SHOULD DESTABILIZE AIRMASS FURTHER LATE THIS
AFTN...HWVR...NAM BUFKIT SOUNDINGS SUGGEST AIRMASS WILL REMAIN
RATHER DRY WITH ONLY MODERATE INSTABILITY DVLPG. STRONG MID LEVEL
FLOW...40-50KT SHEAR...INVERTED V SOUNDINGS AND RATHER LOW WBZ
IMPLIES ANY STORMS WHICH DO DVLP COULD BECOME SVR WITH >3/4
DIAMETER HAIL AND WIND GUSTS >50KT. HWVR GIVEN LIMITED MOISTURE
KEPT POPS IN SCT RANGE AND DROPPED TSTM POPS NW BEHIND THE FRONT
LATE TONIGHT.

STRONG CAA WL OVERSPREAD THE AREA TOMORROW AS UPR LOW OVER SE CANADA
MOVES SOUTH INTO THE GRTLKS AND SFC HIGH BUILDS INTO THE MS VALLEY.
THIS WILL RESULT IN DRY CONDITIONS WITH BELOW NORMAL TEMPS MON-MON
NGT.

LONG TERM...
TUE-SUNDAY...
SHRTWV STILL EXPECTED TO ROTATE AROUND THE UPPER LOW ACROSS THE
GRTLKS TUE. GOING POPS RETAINED ACROSS NE WHERE BETTER MOISTURE WILL
REMAIN. UPR LOW WILL SLOWLY FILL AND LIFT NE MID-LATE WEEK RESULTING
IN A SLOW WARMING TREND. MODELS INDICATING WK SHRTWVS WILL TOP WRN
RIDGE PSBLY BRINGING SOME SHOWERS/TSTMS BACK INTO THE AREA AROUND
FRI AND SUNDAY. SGFNT TIMING DIFFERENCES REMAIN IN MODELS WITH BOTH
SYSTEMS...FOR NOW JUST ADDED POPS FOR FRI AFTN.

PREV DISCUSSION... /ISSUED 136 PM EDT SUN JUN 15 2008/

AVIATION...
CDFNT OVER WI/IA THIS AFTN EXPECTED TO MOVE THROUGH NRN INDIANA
TONIGHT. SCT TSRA EXPECTED TO DEVELOP ALONG/AHEAD OF THE FRONT
THIS AFTN AND CONT OVERNIGHT WITH STORMS MOVING THROUGH THE
NRN INDIANA TERMINALS LATE THIS AFTN AND THIS EVE. RELATIVELY DRY
BELOW CLOUD AIR AND STRONG WINDS ALOFT WILL RESULT IN GUSTY WINDS
ACCOMPANYING THE STORMS. BEHIND THE FRONT SHOULD SEE DECREASING
CLOUDS AS DRIER AIR MOVES IN. GOOD MIXING WITH FAIRLY TIGHT
GRADIENT AND COLD AIR ALOFT WILL RESULT IN RATHER GUSTY WINDS BY
LATE MONDAY MORNING.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

JT
Hazardous weather outlook, Jun 15, 10:58 AM EDT, 7 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1058 AM EDT SUN JUN 15 2008

INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005-
015-016-024-025-161500-
ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI-
MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-
WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI-
ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-
PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART...
GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER...
AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE...
PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE...
COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO...
BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...
HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...
HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
1058 AM EDT SUN JUN 15 2008 /958 AM CDT SUN JUN 15 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS THIS AFTERNOON INTO THIS
EVENING. THERE IS A RISK OF SEVERE WEATHER WITH LARGE HAIL AND
DAMAGING WINDS THE PRIMARY THREAT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE FOR THUNDERSTORMS ON MONDAY AND AGAIN ON
TUESDAY ACROSS NORTHEAST AREAS. SEVERE WEATHER IS NOT
EXPECTED...HOWEVER SMALL HAIL IS POSSIBLE WITH STORMS ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ003-LMZ043-046-MIZ077-161500-
LA PORTE-NEW BUFFALO MI TO ST JOSEPH MI-
MICHIGAN CITY IN TO NEW BUFFALO MI-BERRIEN-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN
1058 AM EDT SUN JUN 15 2008 /958 AM CDT SUN JUN 15 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA...
SOUTHWEST LOWER MICHIGAN AND EXTREME SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS THIS AFTERNOON INTO THIS
EVENING. THERE IS A RISK OF SEVERE THUNDERSTORMS WITH LARGE HAIL
AND DAMAGING WINDS THE PRIMARY THREAT. HIGH WAVES ASSOCIATED WITH
THE THUNDERSTORMS WILL RESULT IN AN INCREASED RISK OF RIP
CURRENTS AT THE LAKE MICHIGAN BEACHES THIS AFTERNOON AND THIS
EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE FOR THUNDERSTORMS ON MONDAY AND AGAIN ON
TUESDAY ACROSS NORTHEAST AREAS. SEVERE WEATHER IS NOT
EXPECTED...HOWEVER SMALL HAIL IS POSSIBLE WITH STORMS ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Local storm report, Jun 15, 5:26 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
526 PM EDT SUN JUN 15 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0526 PM     HAIL             COLON                   41.96N  85.32W
06/15/2008  M0.75 INCH       ST. JOSEPH         MI   TRAINED SPOTTER

&&

EVENT NUMBER 01505

MCS
Local storm report, Jun 15, 5:34 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
534 PM EDT SUN JUN 15 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0533 PM     HAIL             QUINCY                  41.94N  84.88W
06/15/2008  E0.70 INCH       BRANCH             MI   TRAINED SPOTTER

            PEA TO DIME SIZE HAIL

&&

EVENT NUMBER 01506

SAW
Local storm report, Jun 15, 5:35 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
535 PM EDT SUN JUN 15 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0534 PM     HAIL             5 W FAIRFAX             41.95N  85.46W
06/15/2008  E0.75 INCH       ST. JOSEPH         MI   TRAINED SPOTTER

&&

EVENT NUMBER 01507

LWF
Local storm report, Jun 15, 5:44 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
544 PM EDT SUN JUN 15 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0544 PM     HAIL             3 S ALLEN               41.91N  84.77W
06/15/2008  E0.50 INCH       HILLSDALE          MI   EMERGENCY MNGR

            QUARTER TO HALF INCH SIZE HAIL

&&

EVENT NUMBER 01508

LWF
Local storm report, Jun 15, 5:56 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
556 PM EDT SUN JUN 15 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0556 PM     HAIL             NAPPANEE                41.45N  85.98W
06/15/2008  M0.25 INCH       ELKHART            IN   AMATEUR RADIO

&&

EVENT NUMBER 01509

SAW
Local storm report, Jun 15, 5:57 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
557 PM EDT SUN JUN 15 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0557 PM     WALL CLOUD       1 N NORTH WEBSTER       41.34N  85.70W
06/15/2008                   KOSCIUSKO          IN   NWS OFFICE

            WALL CLOUD OBSERVED WEST OF THE OFFICE

&&

EVENT NUMBER 01510

LWF

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 8:08 AM EDTSpecial Marine WarningIWX2 hr
Jun 15, 9:10 AM EDTSevere Thunderstorm WarningIWXLaPorte, Saint Joseph65 min
Jun 15, 9:51 AM EDTSevere Thunderstorm WarningIWXElkhart, LaPorte, Saint Joseph54 min
Jun 15, 10:16 AM EDTSpecial Marine WarningIWX68 min
Jun 15, 10:59 AM EDTLakeshore Flood StatementIWX12 hr
Jun 15, 11:13 AM EDTSevere Thunderstorm WarningIWXLaGrange, Steuben32 min
Jun 15, 4:23 PM EDTSevere Thunderstorm WarningIWXLaPorte, Marshall, Saint Joseph67 min
Jun 15, 4:54 PM EDTSevere Thunderstorm WarningIWXElkhart, Saint Joseph66 min
Jun 15, 5:32 PM EDTSevere Thunderstorm WarningIWXKosciusko, Marshall, Saint Joseph58 min
Jun 15, 5:38 PM EDTSevere Thunderstorm WarningIWXFulton, Pulaski52 min
Jun 15, 6:01 PM EDTSevere Thunderstorm WarningIWXKosciusko, Noble, Whitley59 min
Jun 15, 6:31 PM EDTSevere Thunderstorm WarningIWXFulton, Kosciusko, Marshall, Miami39 min
Jun 15, 6:38 PM EDTSevere Thunderstorm WarningIWXCass, Miami, Wabash48 min
Jun 15, 6:43 PM EDTSevere Thunderstorm WarningIWXAllen, DeKalb, Huntington, Kosciusko, Noble, Whitley62 min
Jun 15, 6:53 PM EDTSevere Thunderstorm WarningIWXCass, Grant, Miami, Wabash67 min
Jun 15, 7:03 PM EDTSevere Thunderstorm WarningIWXHuntington, Wells57 min
Jun 15, 7:13 PM EDTSevere Thunderstorm WarningIWXAdams, Allen62 min
Jun 15, 7:38 PM EDTSevere Thunderstorm WarningIWXBlackford, Jay, Wells67 min
Jun 15, 7:52 PM EDTSevere Thunderstorm WarningIWXAdams23 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.